Asymptotic integration of nonautonomous delay-differential systems
Artículo

Open/ Download
Access note
Acceso Abierto
Publication date
1996Metadata
Show full item record
Cómo citar
Gallardo, Julio
Cómo citar
Asymptotic integration of nonautonomous delay-differential systems
Author
Abstract
We prove existence theorems and asymptotic formulas for the solutions of a class of delay-differential equations with time-state dependent lag. © 1996 Academic Press, Inc.
Indexation
Artículo de publicación SCOPUS
Identifier
URI: https://repositorio.uchile.cl/handle/2250/154024
DOI: 10.1006/jmaa.1996.0168
ISSN: 0022247X
Quote Item
Journal of Mathematical Analysis and Applications, Volumen 199, Issue 3, 2018, Pages 654-675
Collections